# SDR AALA202108030916

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 78,778 hours, 10,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F5 FORWARD GALLEY ALL PROXIMITY EMERGENCY LIGHTS INOPERATIVE AND ONE BROKEN LIGHT CORNER. REMOVED AND REPLACED LIGHT ASSEMBLY AND EMERGENCY LIGHT POWER SUPPLY (AALA202108039807) PER AMM 33-51-05-960-802 AND AMM 33-51-05-960-803.
